# SDR R61A201507230503

- Difficulty date: July 23, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,582 hours, 16,998 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Part number: NAS55097
- Condition: Corroded
- Location: R1 Door Stops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK WAS REPORTED THAT R1 DOOR STOPS ADJUSTMENT NUTS ARE CORRODED.  MAINTENANCE R & R THE ADJUSTMENT NUTS IAW AMM 52-41-00.
